# SDR IPXA2013102500674

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0817B
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, AFTER SELECTING FLAP LEVER TO 5.  FLAP INDICATOR INDICATED LT FLAP 5 RT FLAP 1, EMERGENCY DECLARED.  TROUBLESHOOT SYSTEM IAW FIM 27-51-00-815-812.   R & R RT FLAP POSITION TRANSMITTER IAW MM 27-58-03-401.
